MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD IN LINE PRECISION VAVLE SG M; PRECISION VALVES WITH SG

INTEGRA LIFESCIENCES MANSFIELD IN LINE PRECISION VAVLE SG M; PRECISION VALVES WITH SG
Model Number 825463
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the patient id card for a programmable valve came attached to a precision valve.Surgeon had to check he was placing the correct valve, checking on a red sticker on the internal packaging stating non programmable valve, and also visually inspected the valve to ensure it was the correct valve.There was no consequences for the patient; few minutes surgical delay.
 
Additional Manufacturer Narrative
Complaint sample was not returned for evaluation however, a picture was provided: dhr - no anomalies.Failure analysis: the product was not returned for investigation but based on the photos provided the complaint was confirmed.The hakim precision valve was delivered with id card for hakim programmable valve.Root cause: the investigation done through a non-conformance determined that the prior legal manufacturer (jnj) of this code had never complied with "international standard that governs requirements for sterile, single-use, non-active hydrocephalus components".

Brand Name
IN LINE PRECISION VAVLE SG M
Common Device Name
PRECISION VALVES WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key11859708
Report Number3013886523-2021-00223
Device Sequence Number3789429
Product Code JXG
UDI-Device Identifier10381780520078
UDI-Public(01)10381780520078(17)250731(10)4933233
Combination Product (Y/N)N
PMA/510(K) Number
K992173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number825463
Device Catalogue Number825463
Device Lot Number4933233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date12/13/2022
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown